BibTeX record journals/dm/WangSWC18

download as .bib file

@article{DBLP:journals/dm/WangSWC18,
  author    = {Ying Wang and
               Wai Chee Shiu and
               Weifan Wang and
               Min Chen},
  title     = {Planar graphs with maximum degree 4 are strongly 19-edge-colorable},
  journal   = {Discrete Mathematics},
  volume    = {341},
  number    = {6},
  pages     = {1629--1635},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.disc.2018.02.025},
  doi       = {10.1016/j.disc.2018.02.025},
  timestamp = {Tue, 07 Aug 2018 14:08:13 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/WangSWC18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics